# SDR 2001UALA00067

- Difficulty date: January 31, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 33,618 hours, 12,365 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AC11504K0232
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT HYDRAULIC SYSTEM QUANTITY WENT TO ZERO.  GEAR EXTENDED PRIOR TO SYSTEM DEPLETION.  FLAPS EXTENDED WITH ALTERNATE SYSTEM.  *S/D*  REPLACED LEFT GEAR DOWNLOCK PRESSURE LINE.
